# SDR ASAA2019050629327

- Difficulty date: May 6, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 986 FLOORBEAM AT APPROX. RBL 36 HAS AREAS OF CORROSION. GROUNDED - YES. REPAIRED 986 FLOORBEAM UPPER CHORD IAW SRM 53-00-01-2R-1, W-1" O-.150" R-.116" L-1" D-.034".
